Base points of polar curves
Annales de l'Institut Fourier, Volume 41 (1991) no. 1, p. 1-10

The base points of the system of polar curves of an irreducible algebroid plane curve with general moduli are determined. As consequences a lower bound for the Tjurina number and many continuous analytic invariants of the curve are found.

On détermine les points-base du système des courbes polaires d’une courbe algébroïde plane irréductible à modules généraux. On en tire une borne inférieure pour le nombre de Tjurina et plusieurs invariants analytiques continus de la courbe.

@article{AIF_1991__41_1_1_0,
     author = {Casas-Alvero, Eduardo},
     title = {Base points of polar curves},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {1},
     year = {1991},
     pages = {1-10},
     doi = {10.5802/aif.1245},
     mrnumber = {92f:14023},
     zbl = {0707.14024},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_1991__41_1_1_0}
}
Casas-Alvero, Eduardo. Base points of polar curves. Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 1-10. doi : 10.5802/aif.1245. https://aif.centre-mersenne.org/item/AIF_1991__41_1_1_0/

[1] E. Casas-Alvero, Moduli of algebroid plane curves, Algebraic Geometry, La Rábida 1981, Lecture Notes in Math 961, Springer Verlag, 1982, 32-83. | MR 85g:14028 | Zbl 0515.14019

[2] E. Casas-Alvero, Infinitely near singularities and singularities of polar curves, Math. Ann., 287 (1990), 429-454. | MR 91h:14002 | Zbl 0675.14009

[3] F. Enriques, O. Chisini, Teoria Geometrica delle Equazioni e delle Funzioni Algebriche, N. Zanichelli, Bologna, 1915.

[4] J. G. Semple, G.T. Kneebone, Algebraic Curves, Oxford University Press, London, 1959. | MR 23 #A2111 | Zbl 0105.34301

[5] O. Zariski, Characterization of plane curves whose module of differentials has maximal torsion, Proc. Nat. Acad. of Science, U.S.A., 56,3 (1966), 781-786. | MR 34 #2576 | Zbl 0144.20201

[6] O. Zariski, Le problème des modules pour les branches planes, Centre de Math., École Polytechnique, Paris, 1973. | MR 54 #2662 | Zbl 0317.14004